# SDR 99FDEA00060

- Difficulty date: February 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N404FE
- Make and model: Airbus A310-203
- Aircraft serial: 233
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Uplock
- Condition: Malfunctioned
- Location: Thrust Reverser
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING T/O ROLL AT APPROX 80 KTS, THE NR 1 THRUST REVERSER UNLOCK LIGHT CAME ON.  REJECT T/O.
